Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1401. K. Khashyarmanesh,
    On the matlis duals of local cohomology modules,
    Archiv der Mathematik 88(2007), 413-418  [abstract]   
     
    1402. J. Asadollahi and Sh. Salarian,
    Cohomology theories for complexes,
    J. Pure Appl. Algebra 210(2007), 771�787  [abstract]   
     
    1403. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    On conditional irrationality measures for values of the digamma fuction,
    J. Number Theory 123(2007), 241-253  [abstract]   
     
    1404. A. R. Jamali (Joint with S. Fouladi and R. Orfi),
    Automorphism groups of finite p-groups of coclass 2,
    J. Group Theory 10(2007), 437 - 440  [abstract]   
     
    1405. S. Azam (Joint with V. Shahsanaei),
    Simply laced extended affine Weyl groups (a finite presentation),
    Publ. RIMS, Kyoto Univ. 43(2007), 403-424  [abstract]   
     
    1406. R. Sazeedeh,
    Bounds for regularity and coregularity of graded modules,
    Proc. Indian Acad. Sci. Acad. Math. Sci. 117(2007), 429-441  [abstract]   
     
    1407. S. Akbari, A. Alipour and E. Ghorbani (Joint with J. Ebrahimi Boroojeni and M. Mirjalalieh Shirazi),
    Some relations between rank of a graph and its complement,
    Linear Algebra Appl. 422(2007), 341-347  [abstract]   
     
    1408. H. Sabzrou and M. Tousi,
    Associated and attached primes of some graded modules over semigroup rings,
    Comm. Algebra 35(2007), 2793-2809  [abstract]   
     
    1409. M. A. Esmkhani and M. Tousi,
    Gorenstein homological dimensions and Auslander categories,
    J. Algebra 308(2007), 321-329  [abstract]   
     
    1410. S. Yassemi (Joint with A. Tehranian and M. Tousi),
    Characterizing local rings via test modules,
    Comm. Algebra 35(2007), 2524-2532  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.